# SDR EISA98024

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOORBEAM AND SEAT TRACK AT FS 560-580.  SURFACE CORROSION REMOVED ON FLOORBEAM.  FOUND IN LIMITS PER SRM 53-10-1.  INSTALLED NEW SECTION OF SEAT TRACK.  (M)
